VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 11 - Número 2
VOLTAR
 

Cadernos de Matemática - Volume 11 - Número 2

 

Artigo

Página

 

M. Federson & J. B. Godoy,

Averaging for impulsive functional differential equations: a new approach

 

153

 

L. Hartmann & M. Spreafico,

The analytic torsion of the cone over an odd dimensional manifold

 

183

 

A. N. Carvalho, J. Cholewa, G. Lozada-Cruz & M. R. T. Primo,

Reduction of infinite dimensional systems to finite dimensions: Compact convergence approach

 

281

 

A. N. Carvalho, J. M. Arrieta, M. C. Pereira & R. P. Silva,

Nonlinear parabolic problems in thin domains with a highly oscillatory boundary

 

331

 

L. A. Lucas, O. Manzoli Neto & O. Saeki,

Exteriors of codimension one embeddings of product of three spheres into spheres

 

365

 

 

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading